Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 3690240, 14 pages
http://dx.doi.org/10.1155/2016/3690240
Research Article

Adaptive Robust Backstepping Control of Permanent Magnet Synchronous Motor Chaotic System with Fully Unknown Parameters and External Disturbances

State Key Laboratory of Alternate Electrical Power System with Renewable Energy Sources, North China Electric Power University, Baoding 071003, China

Received 15 December 2015; Revised 16 March 2016; Accepted 30 March 2016

Academic Editor: Shengjun Wen

Copyright © 2016 Yang Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Yu, Xudong Guo, and Zengqiang Mi, “Adaptive Robust Backstepping Control of Permanent Magnet Synchronous Motor Chaotic System with Fully Unknown Parameters and External Disturbances,” Mathematical Problems in Engineering, vol. 2016, Article ID 3690240, 14 pages, 2016. https://doi.org/10.1155/2016/3690240.